×

Some generalizations of Jungck’s fixed point theorem. (English) Zbl 1254.54058

Summary: We generalize Jungck’s fixed point theorem for commuting mappings by means of the concepts of altering distance functions and compatible pair of mappings, as well as, by using contractive inequalities of integral type and contractive inequalities depending on another function.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
54E40 Special maps on metric spaces
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] S. Banach, “Sur les oprations dans les ensembles abstraits et leur application aux quations intgrales,” Fundamenta Mathematicae, vol. 3, pp. 133-181, 1922. · JFM 48.0201.01
[2] H.-S. Ding, Z. Kadelburg, E. Karapinar, and S. Radenović, “Common fixed points of weak contractions in cone metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 793862, 18 pages, 2012. · Zbl 1263.54050
[3] J. Meszáros, “A comparison of various definitions of contractive type mappings,” Bulletin of the Calcutta Mathematical Society, vol. 84, no. 2, pp. 167-194, 1992. · Zbl 0782.54040
[4] S. Radenović, Z. Kadelburg, D. Jandrlić, and A. Jandrlić, “Some results on weakly contractive maps,” Bulletin Iranian Mathematical Society. In press. · Zbl 1391.54036
[5] B. E. Rhoades, “A comparison of various definitions of contractive mappings,” Transactions of the American Mathematical Society, vol. 226, pp. 257-290, 1977. · Zbl 0365.54023
[6] B. E. Rhoades, “Contractive definitions revisited,” in Topological Methods in Nonlinear Functional Analysis, vol. 21 of Contemporary Mathematics, pp. 189-205, American Mathematical Society, Providence, RI, USA, 1983. · Zbl 0528.54037
[7] B. E. Rhoades, “Contractive definitions,” in Nonlinear Analysis, pp. 513-526, World Scientific Publishing, Singapore, 1987. · Zbl 0691.54028
[8] G. Jungck, “Commuting mappings and fixed points,” American Mathematical Monthly, vol. 83, no. 4, pp. 261-263, 1976. · Zbl 0321.54025
[9] M. S. Khan, M. Swaleh, and S. Sessa, “Fixed point theorems by altering distances between the points,” Bulletin of the Australian Mathematical Society, vol. 30, no. 1, pp. 1-9, 1984. · Zbl 0553.54023
[10] G. Jungck, “Compatible mappings and common fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 771-779, 1986. · Zbl 0613.54029
[11] A. Beiranvand, S. Moradi, M. Omid, and H. Pazandeh, “Two fixed point theorems for special mappings,” http://arxiv.org/abs/0903.1504.
[12] A. Branciari, “A fixed point theorem for mappings satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 9, pp. 531-536, 2002. · Zbl 0993.54040
[13] A. Aliouche, “A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying a contractive condition of integral type,” Journal of Mathematical Analysis and Applications, vol. 322, no. 2, pp. 796-802, 2006. · Zbl 1111.47046
[14] I. Altun, “Common fixed point theorem for maps satisfying a general contractive condition of integral type,” Acta Universitatis Apulensis, no. 22, pp. 195-206, 2010. · Zbl 1212.54111
[15] I. Altun, D. Türko\uglu, and B. E. Rhoades, “Fixed points of weakly compatible maps satisfying a general contractive condition of integral type,” Fixed Point Theory and Applications, vol. 2007, Article ID 17301, 9 pages, 2007. · Zbl 1153.54022
[16] M. Beygmohammadi and A. Razani, “Two fixed-point theorems for mappings satisfying a general contractive condition of integral type in the modular space,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 317107, 10 pages, 2010. · Zbl 1202.47058
[17] A. Djoudi and A. Aliouche, “Common fixed point theorems of Gregus type for weakly compatible mappings satisfying contractive conditions of integral type,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 31-45, 2007. · Zbl 1116.47047
[18] B. E. Rhoades, “Two fixed-point theorems for mappings satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 63, pp. 4007-4013, 2003. · Zbl 1052.47052
[19] M. R. Singh and L. S. Singh, “Fixed point theorem for a pair of self maps satisfying a general contractive condition of integral type,” Kathmandu University Journal of Science, Engineering and Technology, vol. 6, no. 2, pp. 20-27, 2010.
[20] P. Vijayaraju, B. E. Rhoades, and R. Mohanraj, “A fixed point theorem for a pair of maps satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, no. 15, pp. 2359-2364, 2005. · Zbl 1113.54027
[21] S. Bhatt, A. Singh, and R. C. Dimri, “Fixed point theorems for certain contractive mappings in cone metric spaces,” International Journal of Mathematical Archive, vol. 2, no. 4, pp. 444-451, 2011.
[22] M. Filipović, L. Paunović, S. Radenović, et al., “Remarks on Cone metric spaces and fixed point theorems of T-Kannan and T-Chatterjea contractive mappings,” Mathematical and Computer Modelling, vol. 54, no. 5-6, pp. 1467-1472, 2011. · Zbl 1228.54039
[23] E. Karapinar, K. P. Chi, and T. D. Thanh, “A generalization of Ćirić quasicontractions,” Abstract and Applied Analysis, vol. 2012, Article ID 518734, 9 pages, 2012. · Zbl 1236.54040
[24] J. R. Morales and E. Rojas, “Cone metric spaces and fixed point theorems of T-Kannan contractive mappings,” International Journal of Mathematical Analysis, vol. 4, no. 1-4, pp. 175-184, 2010. · Zbl 1197.54068
[25] R. Sumitra, V. Rhymend Uthariaraj, and R. Hemavathy, “Common fixed point theorem for T-Hardy-Rogers contraction mapping in a cone metric space,” International Mathematical Forum, vol. 5, no. 30, pp. 1495-1506, 2010. · Zbl 1239.54024
[26] C. Di Bari and P. Vetro, “Weakly \varphi -pairs and common fixed points in cone metric spaces,” Rendiconti del Circolo Matematico di Palermo, vol. 58, no. 1, pp. 125-132, 2009. · Zbl 1197.54060
[27] F. Rahpeymalii and V. R. Hosseini, “Common fixed point theorems for commuting R-weakly commuting satisfying a contractive condition of integral type,” International Journal of Mathematical Analysis, vol. 9, pp. 387-391, 2010. · Zbl 1198.54086
[28] S. Kumar, R. Chugh, and R. Kumar, “Fixed point theorem for compatible mappings satisfying a contractive condition of integral type,” Soochow Journal of Mathematics, vol. 33, no. 2, pp. 181-185, 2007. · Zbl 1135.54026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.